I see a lot of people talking about nausea and diarrhea. I am the opposite - constipated. I have to take a laxative about every other day. Is anyone else having this problem?
Try the Miralax powder. Some meds just make you constipated. Its just a side effect. Miralax is more gentle on your tummy the other laxative. It comes in powder form but you just mix it in with any drink and you can't taste it but it works great. It was prescription only but now you can buy over the counter and any pharmacy.
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Sep 2010 • 1 answer
Updated 13 Mar 2018 • 23 answers
Updated 15 Nov 2014 • 2 answers
I took Victoza .6 for 5 days with no problems, then on 6th day had terrible diarrhea which has last?
Updated 8 Jul 2018 • 3 answers
Updated 12 Jul 2017 • 1 answer